# SDR CA120413009

- Difficulty date: March 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 66,014 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Strobe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE VISIT, FOUND BURNED WIRES IN RACEWAY ALONG AFT SPAR ON LT WING JUST OTBD OF PYLON UNDER NR 3 SPOILER PANEL.  THE SNAG "STOBE LIGHTS STAY ON REGARDLESS OF SWITCH POSITION" WAS CAUSING THE CIRCUIT BREAKER TO OPEN.
